# SDR 2007UALA05391

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 47,911 hours, 7,166 cycles
- Engine: Pwa PW4090
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Faulty
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

VHF RADIO - RECEPTION PROBLEM CREW COMMENTS:  GARBLED RECEPTION ON VHF 1.  ALL POSITIONS - ALL FREQ.  NOT A HEADSET PROBLEM.   FOUND CONNECTION AT LT VHF ANTENNA. REPLACED VHF ANTENNA. ACFT OK FOR SERVICE.
